Cart (Loading....) | Create Account
Close category search window

An extension of the characteristic sequences method to the case of repeated roots

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Ray, K. ; Indian Statistical Institute, Calcutta, India ; Kouvaritakis, B.

An extension of the characteristic sequences method to the case of repeated roots has been investigated. The aim of the present note is to complete the study and the related design of systems whose mathematical modeling in state-space form or transfer-function form is not available. A comparative study between the characteristic sequences method and the characteristic locus method shows that the two methods are closely related to each other and the former one is a time-domain counterpart of the latter one.

Published in:

Automatic Control, IEEE Transactions on  (Volume:29 ,  Issue: 10 )

Date of Publication:

Oct 1984

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.